# SDR DXTA200300087

- Difficulty date: August 17, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 5,554 hours, 4,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR LIGHT NOT ILLUMINATED WHEN GEAR CONTROL SELECTED DOWN ON APPROACH TO PHX, EMERGENCY GEAR EXTENSION SYSTEM ACTIVATED.  TROUBLESHOT SYSTEM FOUND RT MLG INDICATOR BULB NOT ILLUMINATING. REMOVED AND REPLACED BULB, RETRACTED AND EXTENDED LANDING GEAR SEVERAL TIMES. PURGED LANDING GEAR HYDRAULIC SYSTEM, SERVICED NITROGEN BOTTLE AND HYDRAULIC RESERVOIR, ALL WORK DONE IAW 560 MM CHAPTER 32-30-00.
